K-Adaptability in Distributionally Robust Binary Programming

File Description SizeFormat 
4878.pdfAccepted version366.86 kBAdobe PDFView/Open
Title: K-Adaptability in Distributionally Robust Binary Programming
Authors: Hanasusanto, GA
Kuhn, D
Wiesemann, W
Item Type: Journal Article
Issue Date: 10-Nov-2015
Date of Acceptance: 26-Oct-2015
URI: http://hdl.handle.net/10044/1/29948
DOI: https://dx.doi.org/10.1016/j.orl.2015.10.006
ISSN: 0167-6377
Publisher: Elsevier
Start Page: 6
End Page: 11
Journal / Book Title: Operations Research Letters
Volume: 44
Issue: 1
Copyright Statement: © 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Sponsor/Funder: Engineering & Physical Science Research Council (E
Funder's Grant Number: EP/M028240/1
Keywords: Operations Research
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
1503 Business And Management
Publication Status: Published
Appears in Collections:Imperial College Business School



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx